# SDR NACA202307070017

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,785 hours, 2,989 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.1 ENGINE FOUND 03EA EGT THERMOCOUPLE PROBE LICATED AT 5 O'CLOCK, 6 O'CLOCK & 9 O'CLOCK TERMINAL BROKEN. REMOVED AND REPLACED THE NO. 1 ENGINE 03 EGT THERMOCOUPLEPROBE AS PER B767-300 AMM 77-21-01 REV 139 C/O THE INSTALLATION TEST FOUND SATIS.  P/N OFF: 862-7
